Semigroups whose lattice of subsemigroups has relative complements
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 72-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a19,
author = {L. N. Shevrin},
title = {Semigroups whose lattice of subsemigroups has relative complements},
journal = {Doklady Akademii Nauk},
pages = {72--75},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a19/}
}
L. N. Shevrin. Semigroups whose lattice of subsemigroups has relative complements. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 72-75. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a19/